Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 75, Issue 2, 2000
Metadata
 

A geometric characteristic splitting in all dimensions
Bernhard Leeb and Peter Scott
pp. 201–215
Abstract | Full-Text PDF (307 KB) | Metadata

Walls for Gieseker semistability and the Mumford-Thaddeus principle for moduli spaces of sheaves over higher dimensional bases
Alexander H.W. Schmitt
pp. 216–231
Abstract | Full-Text PDF (379 KB) | Metadata

The decomposition of 3-dimensional Poincaré complexes
J. Crisp
pp. 232–246
Abstract | Full-Text PDF (330 KB) | Metadata

Compact minimal hypersurfaces with index one in the real projective space
Manfredo do Carmo, Manuel Ritoré and Antonio Ros
pp. 247–254
Abstract | Full-Text PDF (244 KB) | Metadata

Surfaces de la classe VII0 admettant un champ de vecteurs
G. Dloussky, K. Oeljeklaus and M. Toma
pp. 255–270
Abstract | Full-Text PDF (339 KB) | Metadata

A note on degenerate corank-one singularities of integrable Hamiltonian systems
pp. 271–283
Abstract | Full-Text PDF (323 KB) | Metadata

Oscillation, spiralement, tourbillonnement
F. Cano, R. Moussu and F. Sanz
pp. 284–318
Abstract | Full-Text PDF (672 KB) | Metadata

Invariant currents on limit sets
John Lott
pp. 319–350
Abstract | Full-Text PDF (502 KB) | Metadata

Addendum to: Riemannian submersions of open manifolds which are flat at infinity
V. Marenich
pp. 351
Abstract | Full-Text PDF (113 KB) | Metadata